promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthDiseases & ConditionsHeart Diseases · 2 months ago

Low blood pressure.. Should i go back to the ER?

Last night I went to the er because i was having high blood pressure with palpitations and the PA gave me a beta blocker ever since then my blood pressure has dropped low all day and my sugar has dropped too.. What should i do? Chest hurts and having headaches. 

4 Answers

Relevance
  • JimTom
    Lv 4
    2 months ago
    Favorite Answer

    You can get light headed and heart palpitations when your body is transitioning from low to high/high to low pressure. Try and eat something and drink a big glass of water. It should settle and make you feel better. Just dont eat something heavy and unhealthy because your pressure will go up again

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    This problem is for your family provider to explore with you. 

    Using the ER for a non-emergency issue is misuse as well as exposes you to all kinds of bad diseases.

    • Commenter avatarLogin to reply the answers
  • Tavy
    Lv 7
    2 months ago

    Why are you complaining? the Beta Blockers are used to drop BP, so they have worked. Low BP is far safer than high. They take a time to get used to. If your sugar is too low then eat carbs.

    you can't have it both ways. Headaches could be caused by stress, hence the high BP.

    Now calm down.

    • Commenter avatarLogin to reply the answers
  • patty
    Lv 6
    2 months ago

    you need to go to a doctor.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.